# SDR ABX9500531

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 46536092
- Condition: Defective
- Location: Rt Cv Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THAT FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT UNLOCK.  ADJUSTED FORWARD UPPER STOP TO CENTER WINDOW WHICH CORRECTED UPPER LATCH ENGAGEMENT IAW DC-8 MM CHAPTER 56-10-3, AT ILN AS PRECAUTIONARY.  MAINTENANCE INSTALLED NEW SPRING IN FIRST OFFICER'S CLEARVIEW WINDOW HOLD OPEN LATCH MECHANISM.
